Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.jat.2014.11.002
DC FieldValue
dc.titleFourier-like frames on locally compact abelian groups
dc.contributor.authorChristensen, O.
dc.contributor.authorGoh, S.S.
dc.date.accessioned2016-09-20T05:46:23Z
dc.date.available2016-09-20T05:46:23Z
dc.date.issued2015
dc.identifier.citationChristensen, O., Goh, S.S. (2015). Fourier-like frames on locally compact abelian groups. Journal of Approximation Theory 192 : 82-101. ScholarBank@NUS Repository. https://doi.org/10.1016/j.jat.2014.11.002
dc.identifier.issn00219045
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/128153
dc.description.urihttp://libproxy1.nus.edu.sg/login?url=http://dx.doi.org/10.1016/j.jat.2014.11.002
dc.publisherAcademic Press
dc.typeArticle
dc.contributor.departmentMATHEMATICS
dc.description.doi10.1016/j.jat.2014.11.002
dc.description.sourcetitleJournal of Approximation Theory
dc.description.volume192
dc.description.page82-101
dc.identifier.isiut000351253600005
dc.published.statePublished
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

14
checked on Jan 28, 2021

WEB OF SCIENCETM
Citations

10
checked on Jan 18, 2021

Page view(s)

48
checked on Jan 16, 2021

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.